ent-icon
Tinnitus problem facing since 4 months
Hi Doctor, Hearing buzz sound in right ear since last 4 months. I am getting disturbed while I am go for bed. Need your help in your suggestion for medication. Thanks Venkat rajkumar
32 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Proper evaluation needed for this ,more history needed
Next Steps
connect in online for further evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +184
Consult with a doctor
Online now
The main treatment of tinnitus is avoidance. Still you are of age 38y.you shou should do ear test to rule out inner ear problem. You may try Tablet Tinnicar.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tinnitus
Next Steps
consult online for proper evaluation and management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tinnitus, tab vertin  bd
Next Steps
connect online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.